The Solvability of boundary integral equations for the Dirichlet and Neumann problems in the theory of thin elastic plates

I. Chudinovich, C. Constanda

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    The existence, uniqueness, and continuous dependence on the data are investigated for the weak solutions of boundary integral equations arising in the interior and exterior Dirichlet and Neumann problems for plates with transverse shear deformation treated by means of potential methods.
    Original languageEnglish
    Pages (from-to)269-279
    Number of pages10
    JournalMathematics and Mechanics of Solids
    Volume6
    Issue number3
    DOIs
    Publication statusPublished - 2001

    Keywords

    • boundary integral equations
    • weak solutions
    • elastic plates

    Fingerprint Dive into the research topics of 'The Solvability of boundary integral equations for the Dirichlet and Neumann problems in the theory of thin elastic plates'. Together they form a unique fingerprint.

    Cite this